MAUDE Adverse Event Report: ACE SURGICAL SUPPLY CO. INFINITY IHEX IMPLANT; DENTAL IMPLANT

ACE SURGICAL SUPPLY CO. INFINITY IHEX IMPLANT; DENTAL IMPLANT
Model Number 204711
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported event has been determined to be a post-placement/pre-load failure.This implant loss suggest that the source of the problem was likely not stem from no osseointegration.Additionally, other factors may have contributed to the implant failure includes bone condition, patient oral hygiene, overall health or behavior.Proper intended use of the implant is detailed in its instructions for use.
 
Event or Problem Description
Bone quality was type i.Time of loss in relation to the implantation was before prosthetic restoration.Primary stability was achieved at surgery.Osseointegration was not achieved.Augmentation procedure was not performed at time of surgery.

Brand Name
INFINITY IHEX IMPLANT
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ACE SURGICAL SUPPLY CO.
1034 pearl street
brockton MA 02301
MDR Report Key11904048
Report Number1287163-2021-00861
Device Sequence Number14391395
Product Code DZE
UDI-Device Identifier00614950004751
UDI-Public00614950004751
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K102981
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model Number204711
Device Catalogue Number204711
Device Lot Number200900002
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/14/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR